| Model Number |
IPN915184 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review for the product hemolok l clips 6/cart 84/box lot# 73c2100761 investigation did not show issues related to the complaint.
Event or Problem Description
Reported issue: the clip was found broken during usage; another clip was used.No reported injury.